# SDR R61A2021101800809

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,889 hours, 27,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE HAS DENT ON LH SIDE BETWEEN FRAMES 9-10 AND STRINGERS 17L-18L. REPAIRED IAW ETD2021-170-034472 ALSO REF VP-034216-2021 NR #1.
